# SDR N6WA20130922001

- Difficulty date: September 22, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 22,164 hours, 15,085 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING EMERGENCY HANDLE COVER WILL NOT STAY UP.  SECURED RT OVERWING EXIT HANDLE COVER IAW AMM 51-22-61.
